# SDR CA190629002

- Difficulty date: June 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Fitting
- Part number: CC670180543
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION TO AILERON HINGE FITTING #2 & #3 BORE AT WS 323.058 AND WS 319.604 REMOVED BY REAMING BOREHOLES TO FINAL DIAMETER OF 0.8840`. P/N: CC670-18054-3 AND CC670-18052-11 (TC# 20190629002)
